Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Post birth. Treated haemorrhoids. Smelly sticky stools, stomach cramps. On fibre gel. Reason?

I am 12 wks post birth. And a few weeks ago was treated for probable haemorrhoids , which Is nearly clearing up and I have no more blood in my stools and have lost that uncomfortable feeling. My doctor prescribed a 3wk course of fibre gel to help constipation and I have been actively drinking more. But I am still passing very smelly flatulence and my stools are often sticky. What causes this. I have occasional stomach cramps but v mild
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
As you pass sticky stool and having stomach cramps you might be having GI infection, either amebic or bacterial.
Consult your doctor and if he thinks it proper for going one course of Ofloxacilin. ornidazole combination medicine.
This will clear your problem.
Take plenty of water and more fiber containing diet.
Ok and take care.
Answered: Sat, 22 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor